# SDR HEEA0012366

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 2312 · VHF Communications System
- Part: Control
- Part number: 071121570
- Condition: Failed
- Location: Comm Nr 2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISPLAY STAYS BRIGHT. PERFORMED PRELIMINARY INSPECTION.  FOUND DISPLAY NOT DIMMING.  REPLACED V101 PHOTOCELL.  REPAIRED.  ALSO REPLACED INTERMITTENT TRANSFER SWITCH S102.  REPAIRED.  BENCH CHECK GOOD.
